CD4 COUNT IS LESS THAN 4 & VERY HIGH VIRAL LOAD
Jul 5, 2009
I WANT TO KNOW IS THERE ANY MEDICINE FOR A PATIENT WHOSE CD4 COUNT IS LESS THAN 4 & WHO IS SUFFERING FROM SEVERE COUGH AND FREQUENT FEWER. I URGENTLY WANTS TO KNOW THE NAME OF THE DRUG HE IS ALSO SUFFERING FROM BRIETHLESS NESS. WE STAY AT MUMBAI, INDIA. HE WAS UNDER THE TREATMENT IN MUMBAI FOR LAST 7 YEARS AND THEN SIX MONTHS BACK THE DRUGS WERE NOT EFFECTIVE ON HIM & HE AGREED FOR CLINICAL RESEARCH BUT THERE ALSO HE WAS SUFFERING FROM COUGH. NOW THEY HAVE STOPPED HIS TREATMENT SINCE LAST ABOUT ONE MONTH & HE HAD STOPPED TAKING MEDICINE. LAST WEELK HE WAS FEELING VERY WEAK WITH BREATHLESSNESS SO WE WENT TO A PHYSICIAN AND A GLUCOSE BOTTLE WAS INJECTED WITH AMOXYLINE. NOW HE IS IN AYURVEDIC TREATMENT OF ARYA VAIDYA SALA KOTTAKAL AND HE IS ALSO TAKING CAROFIT, AND VITAMIN WITH ZINC SULPHATE.
Response from Dr. Holodniy
This is a very complicated case. I don't know what you are referring to regarding the medicine. Clearly he needs HIV medications to get the virus under control and then be able to raise the CD4 count. If the virus has become resistant to those HIV meds, then if available, alternative HIV meds should be administered. In addition, antibiotics should be given to protect him from serious infections.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Testicular Pain A Symptom Of HIV?
- Achy Balls After Handjob Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.